MAUDE Adverse Event Report: DENTSPLY LLC SL PRO ENDOACTIV COMPL KIT; PREPARER, ROOT CANAL ENDODONTIC

DENTSPLY LLC SL PRO ENDOACTIV COMPL KIT; PREPARER, ROOT CANAL ENDODONTIC
Catalog Number 644431
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a sl pro endoactiv compl kit- the endoactivator attachment was broken.The outcome of this event is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21 cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.

Brand Name
SL PRO ENDOACTIV COMPL KIT
Common Device Name
PREPARER, ROOT CANAL ENDODONTIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25730509
Report Number2424472-2026-00822
Device Sequence Number16065874
Product Code EKQ
UDI-Device IdentifierD0016444311
UDI-PublicD0016444311
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number644431
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2026
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/30/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown